Yang Xiaoming. Integral Inequality of Gollwitzer Type in Two Independent Variables Under Distribution[J]. Chinese Journal of Engineering, 1987, 9(2): 114-118. DOI: 10.13374/j.issn1001-053x.1987.02.017
Citation:
Yang Xiaoming. Integral Inequality of Gollwitzer Type in Two Independent Variables Under Distribution[J]. Chinese Journal of Engineering, 1987, 9(2): 114-118. DOI: 10.13374/j.issn1001-053x.1987.02.017
Yang Xiaoming. Integral Inequality of Gollwitzer Type in Two Independent Variables Under Distribution[J]. Chinese Journal of Engineering, 1987, 9(2): 114-118. DOI: 10.13374/j.issn1001-053x.1987.02.017
Citation:
Yang Xiaoming. Integral Inequality of Gollwitzer Type in Two Independent Variables Under Distribution[J]. Chinese Journal of Engineering, 1987, 9(2): 114-118. DOI: 10.13374/j.issn1001-053x.1987.02.017
Integral Inequality of Gollwitzer Type in Two Independent Variables Under Distribution
Integral inequality involving Stieltjes integral in two independent variables is obtained in this paper. It is a generalization of integral inequality of Gollwitzer tyPe in two independent variables.